Announcement

Collapse
No announcement yet.

Can Cystoprotek cause nausea?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • kadi
    replied
    Gave me a flare, & migraine with vomiting. Bummer, I was really hoping it would help...

    Leave a comment:


  • somakiss
    replied
    I'm not the expert because I'm actually not using Cystoprotek yet, but I've heard some people say that it can be hard on the stomach. Other posters have suggested that people freeze the capsules before taking them, and for some reason that helps. I've also heard of people breaking open the capsule and spreading the Cystoprotek on a piece of toast (though the taste is supposedly interesting) to make it easier to digest. If you search for Cystoprotek on the messageboards you might come across an older post by someone who has actually tried one of these methods. Good luck!

    Leave a comment:


  • leelee88
    started a topic Can Cystoprotek cause nausea?

    Can Cystoprotek cause nausea?

    Can anyone tell me if Cystoprotek made them nauseated.. I just started it and feel like ick..
Working...
X